Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Given avelox for possible pneumonia. Feeling dizzy. Is this due to drug reaction with vyvanse?

Hi, i was given avelox for possible pnemonia. I took it and i am really dizzy unless i am laying flat. I called my dr back and she thought that maybe there was an interaction with my vyvanse that i also take. Called the pharmacist and he said no they were fine together. Called the dr back and she said it would be fine to rest n drink fluids. It has been 8 hours since i took it and im still dizzy. What shld i do?
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Dinkerton,
Thanks for writing in to Heathcare Magic!
I think the interaction or the intolerance to moxifloxacin is the cause for you dizziness.
Anyway the problem started with taking moxyflox so it must be connected to this.
I would advise to switch to another class of antibiotics like Cefixime for the pneumonia trouble.
To be on safer side stop moxyfloxacin and inform your physician.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor